# SDR SIMA201132101

- Difficulty date: November 15, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N724AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145301
- Aircraft time: 24,927 hours, 22,087 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14521804411
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND FRAME 70 TO HAVE A TOOLING MARK AT 4 O'CLOCK POSITION.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED FRAME 70 IN ACCORDANCE WITH EO EM-53MR-1891.  THE AIRCRAFT WAS RETURNED TO SERVICE.
